# SDR ASOA201211290150

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 29,306 hours, 28,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET AT FR 75 STRINGER 2 RT.  MX PERFORMED A DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
